# SDR GLBA2013102300344

- Difficulty date: October 23, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 35,855 hours, 43,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND CORROSION ON STRINGER 16 AT FS 243.25, RUNS APPROX 6 INCHES.  REPAIRED IAW EO 13-1900-53-075.  MAJOR REPAIR.
